Citation: info. queenbee. "Blackouts: An Experience with Risperidone, Clonazepam, Trazodone, & Nefazodone (exp8651)". Erowid.org. Jan 22, 2004. erowid.org/exp/8651
I'm on four very strong medications now, but have tried at least ten others that have been prescribed by my doctor and then by psychiatrists. Because of the regular use of all these medicines, I have what I call 'blackouts' - these usually occur when I'm talking to someone and just go blank, I don't remember what the hell I was saying or doing. The drug combinations seem to make me almost comatose, which is one of the reasons I checked into a psych ward in a hospital.
There are other side-effects besides feeling comatose, they are tremors, spinal chills, nausea and vomiting. I suffer from depression and sometimes cut into my arms and now my stomach to help deal with the pain. Recently, I was in a car accident resulted in me hitting two parked cars - no one was physically hurt but it left me with emotional scars and a new fear. I blame the medicine because I remember driving up a hill and then saw car parts flying at the front windshield of the car. That was the last straw, I admitted myself into an institution where they treated patients like they are no longer human beings but annoying pests. The only thing they did for me was increase one of my medications and totally take me off two of my others. My psychiatrist was very upset with this! I've seen about 10 different therapists and have only have liked one. I have taken pills of just about every color, shape, and size that they come in.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.